# SDR SWAA2021071485566

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727B+9-767 LBL 22 WL 156 ; / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT ANGLE BS 727B+9 TO BS 767 LBL 22 WL 156 IN AREA OF 2''X1'X 0.025' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DETAIL 4A(2)A FIG 103-D TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [02] ORIGINAL MATERIAL THICKNESS 0.040'; [03] VERIFIED REMOVAL OF CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT ANGLE BS 727B+9 TO BS 767 LBL 22 WL 156 IN AREA OF 2''X1'X 0.025' DEEP FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 DETAIL 4A(2)A FIG 103-D  TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [04] FABRICATED NEW SECTION OF SIDEWALL SUPPORT FROM MATERIAL BAC1496-377 7075T62 LOT NBR 1459405-1PER REF SRM 53-00-53-2R-5 OK TO TREAT AND PAINT; [05] VERIFIED FABRICATION PER SRM. VERIFIED OK TO TREAT AND PRIME.; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMED NEW ACB FLOOR TO SIDE SIDEWALL SUPPORT ANGLE AND SPLICER ANGLE BS 727 TO BS 847 LBL 22 WL 156 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [07] VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER TO NEW ACB FLOOR TO SIDE SIDEWALL SUPPORT ANGLE AND SPLICE ANGLE BS 727 TO BS 847 LBL 22 WL 156 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02.; [08] APPLIED PAINT ON AFT CARGO BAY FLLOR TO SIDEWALL SUPPORT ANGLE AND SPLICE ANGLE AT BS727-BS847 LBL22 WL156 IAW AMM 51-21-99-300-801; TIME OF APPLICATION:22:00HRS.
